# SDR DALA2023060204453

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Uknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR INTERNAL STRUCTURE FR84 AND STR2AR. CORRECTIVE ACTION: REF ER/A 608218-14, EXISTING MODIFICATION INSTALLED AS PER EM 5330-01151-05C. MODIFICATION IS APPROVED AS PER FAA AD. (2795617)
